Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Can a high TSH level cause late periods? What is the cure?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
can higher level of tsh cause late periods??if yes what is the cure?
Posted Sat, 22 Sep 2012 in Menstruation and Miscarriage
Follow-up: Can a high TSH level cause late periods? What is the cure? 11 minutes later
how can i get cure from my headache(migraine)?
Answered by Dr. Ram Choudhary 8 minutes later
Welcome to healthcare Magic!
It is such a pity that you are having headache despite getting so many drugs and all are usually so effective in managing migraine. Hypothyroidism itself can cause migraine and it can cause amenorrhoea, dysmenorrhea and polymenorhea all in different patients.
A raised TSH means you need more Thyroxine replacement dose.
Make Thyroxine 150 mic/day and get Thyroid profile after a month.
It should improve your migraine and menses.
Wish you a great health!
Above answer was peer-reviewed by
Follow-up: Can a high TSH level cause late periods? What is the cure? 15 minutes later
is there any total cure for this disease?
Answered by Dr. Ram Choudhary 4 hours later
Thanks for reverting back!
There are a few diseases which are really incurable unfortunately you have got two of them.
But yes if you can take regular medicines you can limit the morbidity.
Just try to change outlook to adjust, we are hungry everyday and have the compulsion of taking food, any solution- no solution.
Thank God you are still lucky not to have AIDS/Cancer.
If you have any questions I will be happy to answer.
Please close the query if you have no other questions.
Wish you a good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor